Representing Multipliers of the Fourier Algebra on Non-Commutative L-p Spaces

Daws, M (2011) Representing Multipliers of the Fourier Algebra on Non-Commutative L-p Spaces. Canadian Journal of Mathematics, 63 (4). 798 - 825. ISSN 0008-414X

Abstract

Metadata

Authors/Creators:
  • Daws, M
Copyright, Publisher and Additional Information: (c) 2011, University of Toronto Press. This is an author produced version of a paper published in the Canadian Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy
Keywords: multiplier; non-commutative L-p space; complex interpolation; fourier algebra
Dates:
  • Published: August 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Dec 2013 11:24
Last Modified: 15 Sep 2014 02:35
Published Version: http://dx.doi.org/10.4153/CJM-2011-020-2
Status: Published
Publisher: University of Toronto Press
Identification Number: https://doi.org/10.4153/CJM-2011-020-2

Share / Export

Statistics